Removal of Restylane?
- Asked by J.U.L.I.E.
- 1 year ago
How long after application can restylane be removed by a method other than using hyaluronadaise? My body thinks its toxic and I have been very ill after it was administered 2 weeks ago. I have read on real self that one MD has removed it by using a large bore needle and squeezing it out. Does it's composition alter in time so that it is impossible to remove this way? also could it be removed by using a fine needle? I would be grateful for your help.
Removal of Restylane
It would be extremely rare for you to be having a toxic reaction to Restylane so before you try to have it removed, please see your internist to make sure there is nothing else going on such as an unrelated flu-like illness. If you still wish to have your Restylane removed, the best way is to use Hyaluronidase. If you can see your Restylane and it is extremely superficial, your injector should be able to nick the surface of the skin and gently squeeze out some of the material. However, please see your internist just to be safe.
Restylane and removal
I would thoroughly discuss your concerns with your provider first, before considering removal using something other than hyaluronidase. Restylane doesn't cause toxic reactions. Hyaluronidase is a safe and effective way to remove the product.
Restylane can be removed through hyaluronidase injections
I have been injecting Restylane for years and have never known anyone able to squeeze out Restylane. It is a dermal injection and the only way I know to remove it is with injections on hyaluronidase. I would go to my general internist for a complete physical because your symptoms are serious and not typical of Resylane or any other cosmetic injection.
Hyaluronic based product do not caise allergic reaction
If you have problems post injection like swelling, pain and discomfort, you need to see your doctor to make sure it is not infected. The best method to remove the Hyaluronic acid is to use hyaluronidaze. the need aspiration is risky and not effective.
Restylane injections for facial wrinkle correction rarely, if ever, cause the symptoms you describe. In fact, Restylane is a hyaluronic acid that is naturally found in your body. In all likelihood you have something coincidental going on and if it persists I recommend that you see your primary care provider to get a diagnosis. If ultimately, you do need the Restylane removed, then injections with the enzyme hyaluronidase are the recommended method of removal and not trying to remove it any other way.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.